# SDR CALA2019032500464

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 94,984 hours, 22,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTS INOP BETWEEN SEATS 7ABC AND 30ABC. ALSO AISLE LIGHTS BELOW OVERHEAD BINS INOP AT 28D 30A AND 35A. FOUND INOPERATIVE DURING 2SVC CHECK. FAULT TRACED TO CHAFED EMERG LIGHT WIRE ON SEAT 12E. SPLICE REPAIR CARRIED OUT AS PER SWPM 20-30-21 AND REF DRAWING BR2013-P-757 200-5C AND EA 3550-01422 LOCATION IS APROX 2" FROM RED EMERG LIG T ON SEAT 12C. SPL CARRY RAISED TO REFLECT AS PER GMM 05-30-40. ALSO SEE LOGPAGE 9214036. REF AIRCRAFT NOT BEING WIRED AS PER WIRING MANUALS AND SET ROWS INDENTIFIED INCORRECTLY IN DRAWINGS.
